Recurrent and Sweep-Out Sets for Markov Processes.
Monatshefte für Mathematik, Tome 86 (1978), pp. 305-326
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1978__86_177897,
author = {F.H. Simons and D.A. Overdijk},
title = {Recurrent and {Sweep-Out} {Sets} for {Markov} {Processes.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {305--326},
year = {1978},
volume = {86},
zbl = {0395.60067},
url = {http://geodesic.mathdoc.fr/item/MOMA_1978__86_177897/}
}
F.H. Simons; D.A. Overdijk. Recurrent and Sweep-Out Sets for Markov Processes.. Monatshefte für Mathematik, Tome 86 (1978), pp. 305-326. http://geodesic.mathdoc.fr/item/MOMA_1978__86_177897/